Go Back   CruiseMates Cruise Community and Forums > Search Forums
Register Forgot Password?

Showing results 1 to 2 of 2
Search took 0.01 seconds.
Search: Posts Made By: LynzzieRN
Forum: Health at Sea August 22nd, 2008, 02:10 PM
Replies: 21
Views: 62,525
Posted By LynzzieRN
follow-up post

so since my last post i've done some research and found that much of the dizziness and nausea may be due to scopolamine patch withdrawal. I used it for 7 days and apparently if you use it past the...
Forum: Health at Sea August 21st, 2008, 07:20 PM
Replies: 21
Views: 62,525
Posted By LynzzieRN
I just returned the 19th from a 4 night cruise....

I just returned the 19th from a 4 night cruise. We ran into Tropical Storm Fay and the last 24 hours or so of the cruise was horrendous rocking. Even people on the stage were toppling over. I had...
Showing results 1 to 2 of 2

 
Forum Jump
 

All times are GMT -4. The time now is 09:27 PM.
design by: Themes by Design

Powered by vBulletin® Version 3.8.7 Beta 1
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Friendly URLs by vBSEO 3.6.1